Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A new proof of Brown's collaring theorem


Author: Robert Connelly
Journal: Proc. Amer. Math. Soc. 27 (1971), 180-182
MSC: Primary 57.01
DOI: https://doi.org/10.1090/S0002-9939-1971-0267588-7
MathSciNet review: 0267588
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Morton Brown, Locally flat embeddings of topological manifolds, Topology of $ 3$-Manifolds and Related Topics (Proc. the Univ. of Georgia Inst., 1961), Prentice-Hall, Englewood Cliffs, N. J., 1962, pp. 83-91. MR 28 #1598. MR 0158373 (28:1598)
  • [2] James Dugundji, Topology, Allyn and Bacon, Boston, Mass., 1966. MR 33 #1824. MR 0193606 (33:1824)
  • [3] C. P. Rourke, Covering the track of an isotopy, Proc. Amer. Math. Soc. 18 (1967), 320-324. MR 36 #7145. MR 0224098 (36:7145)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.01

Retrieve articles in all journals with MSC: 57.01


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0267588-7
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society